# SDR 97ZZZM850

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5520 · Elevator Structure
- Part: Bolts
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR A FRAME HINGE ATTACH BOLTS (BOTTOM) AT HORIZ STAB REAR SPAR AT HINGE POSITIONS 1, 2 AND 4 HAVE PITTING CORROSION AND LESS OF CADNIUM PLATING.  REPLACE 3 BOLTS.  INSTALLED NEW BOLTS AT LEFT ELEVATOR 'A' FRAME LOWER POSITIONS AT 1, 2 AND 4 HINGES, SECURED AND SAFETIED.
